Sur le théorème de comparaison entre cohomologies de De Rham algébrique et p-adique rigide
Annales de l'Institut Fourier, Volume 38 (1988) no. 4, p. 1-15
We consider a vector bundle with connexion on a algebraic smooth curve definite on the algebraic number field. We show the equivalence between Clark’s theorem on the convergence of solutions series of differential equations with exposants who are non-Liouville numbers and the isomorphism between the algebraic De Rham cohomology of vector bundle and the De Rham cohomology of p-adic associated vector bundle on the associated p-adic rigid curve.
Soit un fibré vectoriel à connexion sur une courbe algébrique lisse définie sur le corps de nombres algébriques. On démontre qu’il y a équivalence entre le théorème de Clark sur la convergence de séries formelles solutions d’une équation différentielle d’exposants nombres non-Liouville et l’isomorphisme entre la cohomologie de de Rham algébrique du fibré et la cohomologie de de Rham du fibré p-adique associé sur la courbe p-adique rigide associée.
@article{AIF_1988__38_4_1_0,
     author = {Chiarellotto, Bruno},
     title = {Sur le th\'eor\`eme de comparaison entre cohomologies de De Rham alg\'ebrique et $p$-adique rigide},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {38},
     number = {4},
     year = {1988},
     pages = {1-15},
     doi = {10.5802/aif.1147},
     mrnumber = {90c:14012},
     zbl = {0644.14006},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1988__38_4_1_0}
}
Sur le théorème de comparaison entre cohomologies de De Rham algébrique et $p$-adique rigide. Annales de l'Institut Fourier, Volume 38 (1988) no. 4, pp. 1-15. doi : 10.5802/aif.1147. https://aif.centre-mersenne.org/item/AIF_1988__38_4_1_0/

[BA0] F. Baldassarri, Differential modules and singular points of p-adic differential equations, Adv. in Math., 44 (1982), 155-179. | MR 84i:12021 | Zbl 0493.12030

[BA1] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I, Inv. Math., 87 (1987), 83-99. | MR 88d:14014 | Zbl 0586.14009

[BA2] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II (singularités régulières), à paraître.

[BGR] S. Bosch, U. Guntzer, R. Remmert, Non archimedean analysis, Grundlehren der Math. Wissenschaften, 261, Springer, Berlin-Heidelberg-New York-Tokyo, 1984. | Zbl 0539.14017

[BOU] N. Bourbaki, Espaces vectoriels topologiques, Herman, Paris, 1966.

[CH] B. Chiarellotto, A comparison theorem in p-adic cohomology, à paraître. | Zbl 0702.14014

[CHR] G. Christol, Modules différentiels et équations différentielles p-adique, Queen's Paper in Pure & Appl. Math., 66 Queen's Univ. Kingston-Ontario, 1983. | MR 87k:11114 | Zbl 0589.12020

[CL] D. Clark, A note on the p-adic convergence of solution of linear differential equations, Proc. Amer. Math. Soc., 17 (1966), 262-269. | MR 32 #4350 | Zbl 0147.31101

[DE] P. Deligne, Équations différentielles à points singuliers, Lecture Notes in Math., 163 Springer, Berlin-Heidelberg-New York, 1970. | MR 54 #5232 | Zbl 0244.14004

[GR] H. Grauert, R. Remmert, Analytische Stellenalgebren. En Die Grundlehren der Math. Wissenschaften, Band 176, Springer-Verlag, 1971. | MR 47 #5290 | Zbl 0231.32001

[GRO0] A. Grothendieck, On the De Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 29 (1966), 95-103. | Numdam | MR 33 #7343 | Zbl 0145.17602

[GRO1] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Memoirs of Am. Math. Soc., 16 (1955). | MR 17,763c | Zbl 0064.35501

[GRO2] A. Grothendieck, Topological vector spaces, Gordon & Breach Science Publ., New York, London (1973).

[IN] A. W. Ingleton, The Hahn-Banach theorem for non archimedean valued fields, Proc. Cambridge Phil. Soc., 48 (1952), 41-45. | MR 13,659d | Zbl 0046.12001

[KA] N. Katz, Nilpotent connections and the monodromy theorem : application of a result of Turritin, Publ. Math. I.H.E.S., 39 (1970), 355-432. | Numdam | Zbl 0221.14007

[KI] R. Kiehl, Die De Rham kohomologie algebraischer Mannigfaltigkeiten uber einem bewerteten Körper, Publ. Math. I.H.E.S., 33 (1967), 5-20. | Numdam | MR 37 #5218 | Zbl 0159.22404

[KO] U. Kopf, Uber eigentliche Familien algebraischer Varietaten über affinoidem Räumen, Schriftenreihe Math. Inst. Univ. Münster, Serie 2, Heft 7 (1974). | Zbl 0275.14006

[MA] B. Malgrange, Sur les points singuliers des équations différentielles, Ens. Math., 20 (1974), 147-176. | MR 51 #4316 | Zbl 0299.34011

[ME] Z. Mebkhout, Théorèmes de bidualité locale pour les Dx-modules holonomes, Ark. Mat., 20 (1981), 111-124. | MR 84a:58075 | Zbl 0525.32025

[MO] Y. Morita, A p-adic theory of hyperfunctions I, Publ. R.I.M.S., Kyoto Univ., 17 (1981), 1-24. | MR 84b:12025 | Zbl 0457.12010

[MS] Y. Morita, W. H. Schikhof, Duality of projective limit spaces and injective limit spaces over a non-spherically complete non-archimedean field, Tohoku Math. Journal, 38 (1986), 387-397. | MR 87k:46154 | Zbl 0649.46069

[RO] Ph. Robba, Index of p-adic differential operators III. Applications to twisted exponential sums, Soc. Math. de France, Astérisque, 119-120 (1984), 191-266. | Zbl 0548.12015

[SE] J.-P. Serre, Un théorème de dualité, Comm. Math. Helv., 29 (1955), 9-26. | MR 16,736d | Zbl 0067.16101

[VT] J. Van Tiel, Espaces localement K-convexes, I-III, Indag. Math., 27 (1965), 249-258, 259-272, 273-289. | MR 31 #3841a | Zbl 0133.06502